Jump to content

Photo

Accutane Long-Term Side-Effects Cure/detox

accutane roaccutane side-effects cure detox

3 replies to this topic

#1 roaccutane survivor

roaccutane survivor

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 11-March 14

Posted 14 March 2014 - 04:40 AM

Hi, roaccutane laid me low for many years, but now i'm close being back to full health. A year and a bit ago i found that doing a severe version of the atkins diet - avoiding vitamin A; so not eating fish, dairy, eggs or liver - for short periods at a time, cos so difficult, massively and enduringly improved my symptoms.

 

 

I made a video explaining this. please share it with anyone you know suffering long term side effects.

 

thanks

 

 

 


Edited by roaccutane survivor, 14 March 2014 - 04:40 AM.


#2 roaccutane survivor

roaccutane survivor

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 11-March 14

Posted 14 March 2014 - 05:31 AM

My side effects were:

dry: eyes, mouth, skin, nose, (innards?) (everything?)

severe chronic fatigue, physical and mental, brain fog, slow wound healing, sensitive skin, difficultly using eyes outside, bad night vision, less vivid vision in general, bad digestion, poor sense of smell, hay fever, poor memory, more colds and flus, of a more severe nature, physical feeling of depression...

Most of these i still have as side-effects, but massively improved as i've said, since having done this diet.

Edited by roaccutane survivor, 14 March 2014 - 05:32 AM.


#3 Morgo K

Morgo K

    Skincare enthusiast

  • Veteran Members
  • Posts & Likes
    Posts: 155
    Likes: 22
About Me
  • Gender:Male
  • Location:London
  • Joined: 19-July 12

Achievements

     

Posted 14 March 2014 - 08:54 AM

Any remaining side effects I had went away after 6 months but I still get brain fog sometimes and forget what I'm talking about half way through sentences lol



#4 Beautyanddarkness

Beautyanddarkness

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 29-January 14

Posted 14 March 2014 - 10:26 AM

I've been off of the med for close to 3month now. I still have pretty dry face,lips, hands and Very sensitive skin. I can't apply a moisturizer because most of them irritate my skin (except neutrogena oil free moisturizer which isn't enough for dry skin..)

 

It's so annoying and depressing that I can't moisture my dry face.

 

Also I am getting weird rash on my nose in very small red bumps. They are pretty itchy and look like a mosquito bite. Zirtec helps but not 100%.

 

I have some depressed scars around my mouth, planning to have some dermarolling sessions but my skin condition worries me.. I don't know if my skin could get through it...

 

Sigh.. I though after accutane I wouldn't worry about my skin...

 

 My acne scars and weakend skin make me feel so depressed..






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users